| Model Number |
01.18.144 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
03/04/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09-march-2022: lot 160103: (b)(4).Expiration date: 2021-04-14.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event.
Event or Problem Description
Revision surgery was performed due to stem loosening 5 years after the primary surgery.The surgeon revised the medacta stem and head with competitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully.